# SDR DALA2025012400614

- Difficulty date: January 24, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 97,776 hours, 20,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1706 DURING SVC CHK FOUND EMERGENCY CEILING LIGHTS INOP IN LH DELTA ONE. CORRECTIVE ACTION: R/R BATTERY PACK REF B767-300 AMM 33-51. OPS CHK OK. OK FOR SVC. (6922039)
